# SDR UPS99228986

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65185338
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 LE FLAP MIDDLE MOUNTING CASTING HINGE CORRODED.  REPLACED CASTING HINGE IAW DRAWING NR 65-18533.
